Critères pour la convexité d'ordre n des fonctions

Criteria for n-convexity of functions

Authors

  • Ioan Şerb Tiberiu Popoviciu Institute of Numerical analysis, Romanian Academy, Romania
Abstract views: 159

Abstract

Not available.

Downloads

References

Bullen, P. S., Construction of primitives of generalized derivatives with applications to trigonometric series. Canad. J. Math. 13 1961 48-58, MR0121448, https://doi.org/10.4153/cjm-1961-004-6

Bullen, P. S., Mukhopadhyay, S. N., On the Peano derivatives. Canad. J. Math. 25 (1973), 127-140, MR0311845, https://doi.org/10.4153/cjm-1973-012-7

Ciesielski, Z., Some properties of convex functions of higher orders. Ann. Polon. Math. 7 1959 1-7, MR0109202, https://doi.org/10.4064/ap-7-1-1-7

Corominas, Ernest, Contribution à la théorie de la dérivation d'ordre supérieur. (French) Bull. Soc. Math. France 81, (1953). 177-222, MR0062794, https://doi.org/10.24033/bsmf.1442

Császár, Ákos, Sur les ensembles et les fonctions convexes. (Hungarian) Mat. Lapok 9 1958 273-282, MR0107684.

Denjoy, A., - sur l'intégration des coefficients différentiels d'ordre supŕrieur - Fund. Math. 25 273-326, 1935, https://doi.org/10.4064/fm-25-1-273-326

Ger, Roman, Some new conditions of continuity of convex functions. Mathematica (Cluj) 12 (35) (1970), 271-277, MR0338293.

Ger, Roman, Kuczma, Marek, On the boundedness and continuity of convex functions and additive functions. Aequationes Math. 4 1970 157-162, MR0264006, https://doi.org/10.1007/bf01817756

Kassimatis, C., Functions which have generalized Riemann derivatives. Canad. J. Math. 10 1958 413-420, MR0095231, https://doi.org/10.4153/cjm-1958-040-x

Kurepa, Svetozar, Convex functions. Glasnik Mat.-Fiz. Astr. Ser. II. 11 (1956), 89-94, MR0087770.

Marcus, Solomon, Généralisation, aux fonctions de plusieurs variables, des théorèmes de Alexander Ostrowski et de Masuo Hukuhara concernant les fonctions convexes (J). (French) J. Math. Soc. Japan 11 1959 171-176, MR0121441, https://doi.org/10.2969/jmsj/01130171

Nicolescu, M., Analiză matematică, vol. 2, Ed.Tehnică, 1959, Bucureşti (in Romanian).

Norlund, E., Lecons sur les series d'interpolation, Paris, 1925, Gaughier - Villars.

Ostrowski, A., Über die Functionalgleichung der Exponentialfunction und verwandte Functionalgleichungen, Jahresbericht, D. Math. Ver. 38, 54-62, 1929.

Popoviciu, T., Sur quelques propriétés des fonctions d'une ou de deux variables réelles, Mathematica, Cluj, 8, 1-85, 1934.

Popoviciu, T., Sur certaines equations fonctionnelles definissant des polynomes, Mathematica, 10, 194-208, 1935.

Popoviciu, T., Sur les solutions bornées et les solutions mesurables de certaines equations fonctionnelles, Mathematica, 14, 47-106, 1938.

Popoviciu, Tiberiu, On the mean-value theorem for continuous functions. (Hungarian) Magyar Tud. Akad. Mat. Fiz. Oszt. Közl. 4, (1954). 353-356, MR0065600.

Popoviciu, T., Otnositelno nekotorih neravenstv mejdu srednimi, Mathematica, 1, (24), 1, 81-93, 1959.

Sierpinski, W., Sur l'équation fonctionnelle f(x+y)=f(x)+f(y), Fundamenta Math. 1, 116-122, 1920.

Downloads

Published

1976-02-01

Issue

Section

Articles

How to Cite

Şerb, I. (1976). Critères pour la convexité d’ordre n des fonctions: Criteria for n-convexity of functions. Anal. Numér. Théor. Approx., 5(1), 97-111. https://ictp.acad.ro/jnaat/journal/article/view/1976-vol5-no1-art10